American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Benoit Fresse. The cotriple resolution of differential graded algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] T. Dyckerhoff and M. Kapranov. Crossed simplicial groups and structured surfaces. Contemporary Mathematics 643 (2015) 37-110.
Book volume table of contents   
View Article: PDF

[3] Kristine Bauer, Brenda Johnson and Randy McCarthy; with an appendix by Rosona Eldred. Cross effects and calculus in an unbased setting. Trans. Amer. Math. Soc. 367 (2015) 6671-6718.
Abstract, references, and article information   
View Article: PDF

[4] Julia E. Bergner. Homotopy colimits of model categories. Contemporary Mathematics 617 (2014) 31-37.
Book volume table of contents   
View Article: PDF

[5] Conchita Martínez-Pérez. Subgroup posets, Bredon cohomology and equivariant Euler characteristics. Trans. Amer. Math. Soc. 365 (2013) 4351-4370.
Abstract, references, and article information   
View Article: PDF

[6] Kathryn Hess and Andrew Tonks. The loop group and the cobar construction. Proc. Amer. Math. Soc. 138 (2010) 1861-1876. MR 2587471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Julia E. Bergner. Complete Segal spaces arising from simplicial categories. Trans. Amer. Math. Soc. 361 (2009) 525-546. MR 2439415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dominic Verity. Complicial sets characterising the simplicial nerves of strict $\omega $-categories. Memoirs of the AMS 193 (2008) MR 2399898.
Book volume table of contents   

[9] Mark Hovey. Model Categories. Math. Surveys Monogr. 63 (2007) MR MR1650134.
Book volume table of contents   

[10] Mark Hovey. Stable model categories and triangulated categories. Math. Surveys Monogr. 63 (2007) 177-193.
Book volume table of contents   
View Article: PDF

[11] Mark Hovey. Simplicial sets. Math. Surveys Monogr. 63 (2007) 73-100.
Book volume table of contents   
View Article: PDF

[12] Mark Hovey. Model categories. Math. Surveys Monogr. 63 (2007) 1-26.
Book volume table of contents   
View Article: PDF

[13] Mark Hovey. Examples. Math. Surveys Monogr. 63 (2007) 27-72.
Book volume table of contents   
View Article: PDF

[14] Mark Hovey. Framings. Math. Surveys Monogr. 63 (2007) 119-145.
Book volume table of contents   
View Article: PDF

[15] Mark Hovey. Monoidal model categories. Math. Surveys Monogr. 63 (2007) 101-118.
Book volume table of contents   
View Article: PDF

[16] Mark Hovey. Pointed model categories. Math. Surveys Monogr. 63 (2007) 147-175.
Book volume table of contents   
View Article: PDF

[17] Mark Hovey. Vistas. Math. Surveys Monogr. 63 (2007) 195-199.
Book volume table of contents   
View Article: PDF

[18] Julia E. Bergner. A characterization of fibrant Segal categories. Proc. Amer. Math. Soc. 135 (2007) 4031-4037. MR 2341955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Amnon Yekutieli. An averaging process for unipotent group actions. Represent. Theory 10 (2006) 147-157. MR 2219110.
Abstract, references, and article information   
View Article: PDF

[20] Marcel Bökstedt and Iver Ottosen. An alternative approach to homotopy operations. Trans. Amer. Math. Soc. 358 (2006) 3985-3995. MR 2219006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. Johnson and R. McCarthy. Deriving calculus with cotriples. Trans. Amer. Math. Soc. 356 (2004) 757-803. MR 2022719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles Rezk. A model for the homotopy theory of homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 973-1007. MR 1804411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Benoit Fresse. On the homotopy of simplicial algebras over an operad. Trans. Amer. Math. Soc. 352 (2000) 4113-4141. MR 1665330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James M. Turner. Operations and Spectral Sequences. I. Trans. Amer. Math. Soc. 350 (1998) 3815-3835. MR 1487634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jean-Marc Cordier and Timothy Porter. Homotopy coherent category theory. Trans. Amer. Math. Soc. 349 (1997) 1-54. MR 1376543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul G. Goerss and Thomas J. Lada. Relations among homotopy operations for simplicial commutative algebras . Proc. Amer. Math. Soc. 123 (1995) 2637-2641. MR 1260166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Max Karoubi. Formes diff\'erentielles non commutatives et cohomologie \`a coefficients arbitraires . Trans. Amer. Math. Soc. 347 (1995) 4277-4299. MR 1316853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. Geller and C. Weibel. Hochschild and cyclic homology are far from being homotopy functors . Proc. Amer. Math. Soc. 106 (1989) 49-57. MR 965242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. Dror Farjoun. Homotopy theories for diagrams of spaces . Proc. Amer. Math. Soc. 101 (1987) 181-189. MR 897092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Javier Bracho. Haefliger structures and linear homotopy . Trans. Amer. Math. Soc. 282 (1984) 529-538. MR 732104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia